MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ TEGADERM¿

3M HEALTH CARE 3M¿ TEGADERM¿
Model Number 1839-2100
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient alleged anaphylaxis after use of 3m¿ tegaderm¿ picc/cvc securement device + i.V.Advanced securement dsg, 1839-2100.The patient reported trouble breathing requiring administration of a epipen®.Per patient they did not infuse medication that day; unknown if md was aware or the medication specifics.Indication was reported for selective deficiency of immunoglobulin g(igg) sub classes.Patient specifics and medical history are not available.No further information.
 
Additional Manufacturer Narrative
Date of event is unknown.Lot number and expiration date is unknown.Device manufacture date unknown.In accordance with 21 cfr 803 report number mw5108514 was received through fda's medwatch program.Device is not available for evaluation.3m¿ will continue to monitor.

Brand Name
3M¿ TEGADERM¿
Common Device Name
3M¿ TEGADERM¿
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY BROOKINGS
601 22nd ave south
brookings SD 57006
Manufacturer Contact
dianne gibbs
275 5w-06
st. paul, MN 55144
6517379117
MDR Report Key14210204
Report Number2110898-2022-00033
Device Sequence Number19942316
Product Code KMK
UDI-Device Identifier00707387769543
UDI-Public00707387769543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1839-2100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown